Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 245315, 13 pages
http://dx.doi.org/10.1155/2012/245315
Research Article

Optimal Control of a Fed-Batch Fermentation Involving Multiple Feeds

1School of Mathematics and Information Science, Shandong Institute of Business and Technology, Yantai 264005, Shandong, China
2School of Energy and Power Engineering, Dalian University of Technology, Dalian, Liaoning 116024, China
3School of Mathematical Science, Huaiyin Normal University, Huai'an 223300, Jiangsu, China

Received 19 May 2011; Accepted 14 November 2011

Academic Editor: Pablo González-Vera

Copyright © 2012 Chongyang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chongyang Liu, Zhaohua Gong, Zhaoyi Huo, and Bangyu Shen, “Optimal Control of a Fed-Batch Fermentation Involving Multiple Feeds,” Journal of Applied Mathematics, vol. 2012, Article ID 245315, 13 pages, 2012. doi:10.1155/2012/245315